# SDR MASA2011051602720

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 18,964 hours, 14,829 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSFLOW PUMP CAUTION AFTER LAND.  RESET PUMP.
